# SDR SWIA200110049

- Difficulty date: July 19, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N496SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 383 hours, 314 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Right
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD CRACKED AT 12,500 MSL @ 3.5 PSI AND 290 KTS.RIGHT WINDSHIELD REPLACED AND TESTED IAW MM TASK 56-11-01400-8001.P/N ON:  NP-139321-10  S/N ON:  01129H7474  P/N OFF:  601R33033-10  S/N OFF:  00255H7477
